Structural formulas for solving problems of the diffraction of
Doklady Akademii Nauk, Tome 343 (1995) no. 2, pp. 163-165
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1995_343_2_a4,
author = {Yu. V. Gulyaev and V. F. Kravchenko and V. L. Rvachev and N. D. Sizova},
title = {Structural formulas for solving problems of the diffraction of},
journal = {Doklady Akademii Nauk},
pages = {163--165},
year = {1995},
volume = {343},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1995_343_2_a4/}
}
TY - JOUR AU - Yu. V. Gulyaev AU - V. F. Kravchenko AU - V. L. Rvachev AU - N. D. Sizova TI - Structural formulas for solving problems of the diffraction of JO - Doklady Akademii Nauk PY - 1995 SP - 163 EP - 165 VL - 343 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1995_343_2_a4/ LA - ru ID - DAN_1995_343_2_a4 ER -
Yu. V. Gulyaev; V. F. Kravchenko; V. L. Rvachev; N. D. Sizova. Structural formulas for solving problems of the diffraction of. Doklady Akademii Nauk, Tome 343 (1995) no. 2, pp. 163-165. http://geodesic.mathdoc.fr/item/DAN_1995_343_2_a4/